BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Gauge-independent renormalization of the N2HDM

Participants in the publication
Marcel Krause (Author)
David López-Val (Author)
Margarete Mühlleitner (Author)
Rui Santos (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 

Date of Publication
2017-12-00

Where published
Journal of High Energy Physics

Publication Identifiers
ISSN - 1029-8479

Publisher
Springer Nature

Volume
2017
Number
12

Document Identifiers
DOI - https://doi.org/10.1007/JHEP12(2017)077
URL - http://dx.doi.org/10.1007/jhep12(2017)077


Export

APA
Marcel Krause, David López-Val, Margarete Mühlleitner, Rui Santos, (2017). Gauge-independent renormalization of the N2HDM. Journal of High Energy Physics, 2017, ISSN 1029-8479. eISSN . http://dx.doi.org/10.1007/jhep12(2017)077

IEEE
Marcel Krause, David López-Val, Margarete Mühlleitner, Rui Santos, "Gauge-independent renormalization of the N2HDM" in Journal of High Energy Physics, vol. 2017, 2017. 10.1007/JHEP12(2017)077

BIBTEX
@article{36009, author = {Marcel Krause and David López-Val and Margarete Mühlleitner and Rui Santos}, title = {Gauge-independent renormalization of the N2HDM}, journal = {Journal of High Energy Physics}, year = 2017, volume = 2017 }